Some Steinhaus type theorems over valued fields
Annales mathématiques Blaise Pascal, Volume 3 (1996) no. 2, pp. 183-188.
@article{AMBP_1996__3_2_183_0,
     author = {P.N. Natarajan},
     title = {Some {Steinhaus} type theorems over valued fields},
     journal = {Annales math\'ematiques Blaise Pascal},
     pages = {183--188},
     publisher = {Laboratoires de Math\'ematiques Pures et Appliqu\'ees de l'Universit\'e Blaise Pascal},
     volume = {3},
     number = {2},
     year = {1996},
     zbl = {0897.46062},
     mrnumber = {1435323},
     language = {en},
     url = {https://ambp.centre-mersenne.org/item/AMBP_1996__3_2_183_0/}
}
TY  - JOUR
AU  - P.N. Natarajan
TI  - Some Steinhaus type theorems over valued fields
JO  - Annales mathématiques Blaise Pascal
PY  - 1996
DA  - 1996///
SP  - 183
EP  - 188
VL  - 3
IS  - 2
PB  - Laboratoires de Mathématiques Pures et Appliquées de l'Université Blaise Pascal
UR  - https://ambp.centre-mersenne.org/item/AMBP_1996__3_2_183_0/
UR  - https://zbmath.org/?q=an%3A0897.46062
UR  - https://www.ams.org/mathscinet-getitem?mr=1435323
LA  - en
ID  - AMBP_1996__3_2_183_0
ER  - 
%0 Journal Article
%A P.N. Natarajan
%T Some Steinhaus type theorems over valued fields
%J Annales mathématiques Blaise Pascal
%D 1996
%P 183-188
%V 3
%N 2
%I Laboratoires de Mathématiques Pures et Appliquées de l'Université Blaise Pascal
%G en
%F AMBP_1996__3_2_183_0
P.N. Natarajan. Some Steinhaus type theorems over valued fields. Annales mathématiques Blaise Pascal, Volume 3 (1996) no. 2, pp. 183-188. https://ambp.centre-mersenne.org/item/AMBP_1996__3_2_183_0/

[1 ] G. Bachman, Introduction to p-adic numbers and valuation theory, Academic Press, 1964. | MR | Zbl

[2 ] J.A. Fridy, Properties of absolute summability matrices, Proc. Amer. Math. Soc. 24 (1970), 583-585. | MR | Zbl

[3 ] I.J. Maddox, On theorems of Steinhaus type , J. London Math. Soc. 42 (1967), 239-244. | MR | Zbl

[4 ] I.J. Maddox, Elements of Functional Analysis, Cambridge University Press, 1977. | Zbl

[5 ] A.F. Monna, Sur le théorème de Banach-Steinhaus, Indag. Math. 25 (1963), 121-131. | MR | Zbl

[6 ] P.N. Natarajan, The Steinhaus theorem for Toeplitz matrices in non-archimedean fields, Comment. Math. Prace Mat. 20 (1978), 417-422. | MR | Zbl

[7 ] P.N. Natarajan, Characterization of a class of infinite matrices with applications, Bull. Austral. Math. Soc. 34 (1986), 161-175. | MR | Zbl

[8 ] P.N. Natarajan, A Steinhaus type theorem, Proc. Amer. Math. Soc. 99 (1987), 559-562. | MR | Zbl

[9 ] P.N. Natarajan, Criterion for regular matrices in non-archimedean fields, J. Ramanujan Math. Soc. 6 (1991), 185-195. | MR | Zbl

[10 ] P.N. Natarajan, Characterization of some special classes of infinite matrices over non-archimedean fields, Indian J. Math. 34 (1992), 45-51. | MR | Zbl

[11 ] M. Stieglitz, H. Tietz, Matrixtransformationen von Folgenrämen Eine Ergebnisübersicht, Math. Z. 154 (1977), 1-16. | MR | Zbl